# SDR 01FDEA00578

- Difficulty date: July 18, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- Aircraft time: 65,094 hours, 49,058 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP FOUND SUPPORT FITTING FOR NR 6 LEADING EDGE SLAT UP STOP CRACKED.  *S/D*  REMOVED AND REPLACED FITTINGS PER IAW SRM 51-20-1.
